×

zbMATH — the first resource for mathematics

Equilibria in markets with a Riesz space of commodities. (English) Zbl 0502.90006

MSC:
91B50 General equilibrium theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Aliprantis, C. D.; Burkinshaw, O.: Locally solid Riesz spaces. (1978) · Zbl 0402.46005
[2] Aliprantis, C. D.; Burkinshaw, O.: Principles of real analysis. (1981) · Zbl 0475.28001
[3] Arrow, K. J.; Hahn, F. H.: General competitive analysis. (1971) · Zbl 0311.90001
[4] Bewley, T. F.: Existence of equilibria in economies with infinitely many commodities. Journal of economic theory 4, 514-540 (1972)
[5] Bojan, P.: A generalization of theorems on the existence of competitive economic equilibrium in the case of infinitely many commodities. Math. balkanica 4, 491-494 (1974) · Zbl 0314.90017
[6] Brown, D. J.; Lewis, L. M.: Myopic economic agents. Econometrica 49, 359-368 (1981) · Zbl 0451.90024
[7] Buck, R. C.: Bounded continuous functions on a locally compact space. Michigan mathematical journal 5, 95-104 (1958) · Zbl 0087.31502
[8] Debreu, G.: Theory of value. (1959) · Zbl 0193.20205
[9] Debreu, G.: Existence of competitive equilibrium. Handbook of mathematical economics (1981)
[10] Dieker, E.: Topological methods in Walrasian economics. Lecture notes in economics and mathematical systems (1974) · Zbl 0285.90005
[11] Dunford, N.; Schwartz, J. T.: Linear operators I. (1958) · Zbl 0084.10402
[12] Fan, K.: A generalization of tychonoff’s fixed point theorem. Mathematische annalen 142, 305-310 (1961) · Zbl 0093.36701
[13] Florenzano, M.: On the existence of equilibria in economies with an infinite dimensional commodity space. Discussion paper no. IP-312 (1982)
[14] Kreps, D. M.: Arbitrage and equilibrium in economies with infinitely many commodities. Journal of mathematical economics 8, 15-35 (1981) · Zbl 0454.90010
[15] Luxemburg, W. A. J.; Zaanen, A. C.: Riesz spaces I. (1971) · Zbl 0231.46014
[16] Mas-Colell, A.: A model of equilibrium with differentiated commodities. Journal of mathematical economics 2, 263-295 (1975) · Zbl 0315.90014
[17] NikaidĂ´, H.: Convex structures and economic theory. (1968)
[18] Schaefer, H. H.: Banach lattices and positive operators. (1974) · Zbl 0296.47023
[19] Sentilles, F. D.: Bounded continuous functions on a completely regular space. Transactions of the American mathematical society 168, 311-336 (1972) · Zbl 0244.46027
[20] Sonnenschein, H. F.: Demand theory without transitive preferences, with applications to the theory of competitive equilibrium. Preferences, utility and demand, 215-223 (1971) · Zbl 0277.90012
[21] Varadarajan, V. S.: American mathematical society translations. 48, No. no. 2, 161-228 (1965)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.